# SDR SWAA012661

- Difficulty date: September 26, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 17,225 hours, 14,974 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65C35004
- Condition: Broken
- Location: O/W Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY EXIT DOOR HANDLE BROKEN.                           R&R HANDLE PER MM.
